# SDR DXTA200300206

- Difficulty date: December 21, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 2,361 hours, 1,488 cycles
- Engine: Allsn AE3007C
- Engine time: 2,625 hours, 1,701 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23074337EX
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT ENGINE (FAILED L) RED CAS MESSAGE ILLUMINATED. LT ENGINE ROLL BACK FROM IDLE AND HAD UNCOMMANDED SHUTDOWN.   REMOVED & REPLACED ENGINE BLEED VALVE IAW ALLISON/ROLLS-ROYCE MM CHAPTER 75-31-15, GROUND RUNS & OPS CHECKS GOOD.
